# SDR SWAA000584

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 32,098 hours, 32,420 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Mount
- Part number: 6547450
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK,  FOUND CORROSION DAMAGE IN VERTICAL STABILIZER RT FWD MOUNT LUG BORE.        REPAIRED LUG PER ER  00-0278.
